# SDR DHL9974023C

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, TOP FLANGE OF SEAT TRACK BROKEN OFF BS 710 BL 0.  REMOVED DAMAGED SECTION FROM 700 TO 730 PER AE DRAWING AE 727-2-063 AND REPLACED  SAME, N/R 5730.
